No Cover Image

Journal article 270 views 19 downloads

Characterization of bivariate hierarchical quartic box splines on a three-directional grid / Nelly, Villamizar

Computer Aided Geometric Design, Volume: 41, Pages: 47 - 61

Swansea University Author: Nelly, Villamizar

Published in: Computer Aided Geometric Design
ISSN: 01678396
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa32865
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 47
End Page: 61